Generalized Eilenberg Theorem: Varieties of Languages in a Category

Journal article


Publication Details

Author(s): Adámek J, Milius S, Myers R, Urbat H
Journal: ACM Transactions on Computational Logic
Publication year: 2019
Volume: 20
Journal issue: 1
Pages range: 3:1--3:47
ISSN: 1529-3785
Language: English


FAU Authors / FAU Editors

Milius, Stefan apl. Prof. Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)
Urbat, Henning Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


External institutions with authors

Technische Universität Braunschweig


How to cite

APA:
Adámek, J., Milius, S., Myers, R., & Urbat, H. (2019). Generalized Eilenberg Theorem: Varieties of Languages in a Category. ACM Transactions on Computational Logic, 20(1), 3:1--3:47. https://dx.doi.org/10.1145/3276771

MLA:
Adámek, Jiří, et al. "Generalized Eilenberg Theorem: Varieties of Languages in a Category." ACM Transactions on Computational Logic 20.1 (2019): 3:1--3:47.

BibTeX: 

Last updated on 2019-05-04 at 22:38